# SDR DALA2016030601673

- Difficulty date: March 5, 2016
- Submitted: March 6, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOORBEAM X 54, BS 927 AT FLOOR STRUCTURE CABIN.  CRACKED FLOORBEAM WAS REMOVED AND NEW FLOORBEAM WAS DRILLED AND WAS INSTALLED IAW SRM 51-30-2 AND 51-30-5 AND 51-10-3 AND DWG  5930561, REV AC.
